Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Aug 5, 2012, 3:47 AM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2012, 3:47 AM EDT (07:47 UTC)
- Expired
- Aug 5, 2012, 4:45 AM EDT
- In force
- 58 min
- Issued by
- NWS Indianapolis, IN
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 109 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 857 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WWUS83 KIND 050747
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT SUN AUG 5 2012
INZ028-029-035-050845-
FOUNTAIN-TIPPECANOE-WARREN-
347 AM EDT SUN AUG 5 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...TIPPECANOE
AND WARREN COUNTIES UNTIL 445 AM EDT...
AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 17 MILES NORTHEAST OF
DANVILLE...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAFAYETTE...
WILLIAMSPORT...
WEST LAFAYETTE...
ATTICA...
RAINSVILLE...
PINE VILLAGE...
SHADELAND...
PURDUE UNIVERSITY...
DAYTON...
BATTLE GROUND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4057 8678 4056 8675 4054 8671 4035 8671
4018 8750 4032 8754 4047 8753 4048 8752
4048 8710 4057 8709
TIME...MOT...LOC 0747Z 245DEG 37KT 4031 8737
$$
JHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:32 AM EDT, 15 minutes earlier.
Area forecast discussion, Aug 5, 3:32 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 AM EDT SUN AUG 5 2012 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM...AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 332 AM EDT SUN AUG 5 2012 A COLD FRONT WILL EXIT THE AREA TODAY ENDING THE RAIN BY LATE TODAY. HIGH PRESSURE WILL THEN BUILD IN AND PROVIDE DRY WEATHER THROUGH MID WEEK. ANOTHER FRONTAL SYSTEM WILL BRING A RETURN TO CHANCES FOR RAIN LATE WEEK. && .NEAR TERM /EARLY THIS MORNING THROUGH TODAY/... ISSUED AT 332 AM EDT SUN AUG 5 2012 RADAR MOSAIC SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT ACROSS ILLINOIS AND NORTHWEST INDIANA AT THE PRESENT TIME. AN UPPER JET IS HELPING KEEP THESE STORMS GOING OVERNIGHT...ESPECIALLY ACROSS THE NORTH WHICH IS CLOSER TO THE JET. AS THE FRONT/JET MOVE EAST...THESE SHOWERS AND STORMS SHOULD PUSH THROUGH MUCH OF CENTRAL INDIANA. EVEN THOUGH RADAR TRENDS SHOW SOME WEAKENING OF THE CONVECTION ACROSS SOUTHERN PORTIONS OF CENTRAL ILLINOIS...BELIEVE AT LEAST SHOWERS WILL STILL MAKE FROM THERE INTO CENTRAL INDIANA. THUS BASED ON OVERALL RADAR TRENDS AND LATEST RAPID REFRESH MODEL...WILL GO WITH LIKELY POPS BEFORE 12Z...AND THEN NEAR MAV POPS FOR 12Z AND BEYOND. THIS PUTS LOW POPS FAR WEST TO LIKELY POPS EAST AFTER 12Z. WILL QUICKLY DIMINISH THESE DURING THE MORNING AS FRONT MOVES EAST...AND BY 18Z ONLY SOUTHEAST FORECAST AREA WILL HAVE ANY CHANCES FOR RAIN. CLOUDS WILL DECREASE QUICKLY THIS AFTERNOON...ALLOWING A DECENT AMOUNT OF SUNSHINE WEST. THIS SHOULD ALLOW TEMPERATURES TO APPROACH 90 THERE. ACROSS THE EAST READINGS SHOULD REBOUND INTO THE MID 80S. THESE FORECAST HIGHS ARE NEAR THE MET MOS. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... ISSUED AT 332 AM EDT SUN AUG 5 2012 FOCUS IS ON TEMPERATURES. MODELS ARE IN PRETTY GOOD AGREEMENT SO WILL USE A BLEND. HIGH PRESSURE WILL BRING SOME COOLER AIR IN FOR TONIGHT. SKIES WILL CLEAR BUT WINDS WILL NOT BE COMPLETELY CALM AS THE CENTER OF THE HIGH REMAINS TO THE NORTH...SO COMPLETE RADIATIONAL COOLING WILL NOT OCCUR. A BLEND OF MODEL NUMBERS REFLECTS THIS SCENARIO BEST. SUNSHINE AND DRIER AIR WILL ALLOW FOR A GOOD RISE IN TEMPERATURES DURING MONDAY. THE GROUND WILL STILL BE PRETTY DRY...SO WENT CLOSER TO /BUT NOT AS HIGH AS/ THE MET MOS FOR HIGHS . CONTINUED MOSTLY CLEAR SKIES MONDAY NIGHT WILL ALLOW TEMPERATURES TO GET TO A BLEND OF MODEL NUMBERS. WARM ADVECTION WILL OCCUR ON TUESDAY AHEAD OF A WEAK COLD FRONT. WITH SUNSHINE AND A DRY ATMOSPHERE AND A DRY GROUND...TEMPERATURES SHOULD RISE TO NEAR OR EVEN ABOVE THE MET MOS /SIMILAR TO A BLEND OF MODEL 2 METER TEMPERATURES/. THE WEAK FRONT WILL TRY AND MOVE IN TUESDAY NIGHT...BUT NO MOISTURE AND LITTLE FORCING WILL KEEP CONDITIONS DRY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... ISSUED AT 332 AM EDT SUN AUG 5 2012 MODELS INDICATE THERE MAY A COOL DOWN OR AT LEAST TO NEAR OR SLIGHTLY BELOW TEMPERATURES TOWARDS THE END OF 7 DAY PERIOD. THE HIGH PRESSURE SYSTEM WHICH HAD DOMINATED OUR WEATHER DURING THE LATER PORTIONS OF THE SHORT TERM WILL BEGIN TO MOVE OFF TO THE EAST WEDNESDAY. A STRONG UPPER RIDGE WILL REMAIN OVER THE WESTERN U.S. AND THIS ALLOW AN UPPER TROUGH TO DIG INTO THE GREAT LAKES BY FRIDAY. THERE ARE SOME DIFFERENCES BETWEEN MODELS AND THE GFS SEEMS TO BE A FAST OUTLIER IN DIGGING THE UPPER TROUGH INTO THE GREAT LAKES AND THUS BRINGING THE COLD FRONT TOO QUICKLY OUR WAY. THE CANADIAN IS 12 TO 18 HOURS SLOWER AND WILL TREND SOMEWHAT IN THAT DIRECTION. WITH A SLOWER COLD FRONT AND ARRIVAL OF THE UPPER TROUGH WILL KEEP ALL BUT FAR SOUTHEAST SECTIONS DRY THURSDAY. THEN IT LOOKS LIKE BEST CHANCES OF PRECIP WILL BE THURSDAY NIGHT AND EARLY FRIDAY. DRY AND COOLER WEATHER WILL BE THE RULE FRIDAY NIGHT AND SATURDAY. WILL CONTINUE TREND OF RAISING ALL BLEND MAX TEMPERATURES A FEW DEGREES ESPECIALLY WEDNESDAY AND THURSDAY DUE TO A COOL MOS BIAS AND DRY GROUND. MODELS INDICATE THAT THE 850 MB THERMAL RIDGE WILL ALSO EXTEND INTO SOUTHERN INDIANA WEDNESDAY AND THURSDAY. WILL GO A LITTLE CLOSER TO ALL BLEND TEMPERATURES FRIDAY AND SATURDAY AS 850 MB WILL BE QUITE A BIT COOLER...BUT MOS NUMBERS MAY STILL BE A BIT TOO COOL. && .AVIATION /DISCUSSION FOR THE 05/06Z TAFS/... ISSUED AT 100 AM EDT SUN AUG 5 2012 AN AREA OF THUNDERSTORMS DEVELOPING ACROSS ILLINOIS WILL SPREAD ACROSS CENTRAL INDIANA LATE TONIGHT EARLY SUNDAY MORNING AS A COLD FRONT MOVES ACROSS OUR REGION. RAPID REFRESH MODEL INDICATES THUNDERSTORMS COULD REACH KLAF BY 07Z-08Z AND KIND AND KBMG A FEW HOURS LATER WITH MOST LIKELY OCCURRENCE TOWARDS 10Z-13Z PERIOD. A PERIOD OF MVFR CEILINGS MAY OCCUR FROM SHORTLY BEFORE SUNRISE TO MID MORNING. AFTER MID MORNING VFR CONDITIONS WILL BE THE RULE THROUGH THE REMAINDER OF THE FORECAST PERIODS AS DRIER AIR BEHIND THE COLD FRONT SPREADS IN FROM THE NORTHWEST. THERE WILL BE A GRADUAL DECREASE IN CLOUDS DURING THE DAY SUNDAY WITH MOSTLY CLEAR CONDITIONS BY SUNDAY EVENING. WINDS WILL BE FROM THE SOUTHWEST 8 KNOTS OR LESS OVERNIGHT AND THEN BECOMING NORTHWEST UP TO 12 KNOTS BY MIDDAY SUNDAY AND THEN DIMINISH SOME SUNDAY NIGHT AS THEY BECOME NORTHERLY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JH AVIATION...NIELD/JH
Hazardous weather outlook, Aug 4, 9:50 PM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 950 PM EDT SAT AUG 4 2012 INZ021-028>031-035>039-043>047-051>056-060>065-067>072-060200- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 950 PM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: GUSTY WINDS...SMALL HAIL...BRIEF HEAVY RAIN...AND FREQUENT LIGHTNING. TIMING: THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE THROUGH THE NIGHT AS A COLD FRONT TRACKS ACROSS CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS WILL END EARLY SUNDAY MORNING...THEN THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY. DISCUSSION: THE COLD FRONT WILL EXIT THE AREA EARLY SUNDAY MORNING TAKING THE THUNDERSTORMS WITH IT. HIGH PRESSURE WILL THEN PROVIDE DRY WEATHER UNTIL THURSDAY...WHEN ANOTHER COLD FRONT COULD BRING THUNDERSTORMS FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NO LONGER ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-057-060200- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-RUSH- 950 PM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN...FREQUENT LIGHTNING...AND LOCALIZED STREET FLOODING TIMING: ONGOING THROUGH TONIGHT. DISCUSSION: A SLIGHT RISK FOR SEVERE THUNDERSTORMS REMAINS IN EFFECT AS A COLD FRONT CONTINUES ITS TRACK ACROSS CENTRAL INDIANA TONIGHT AND EARLY TOMORROW MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS WILL END EARLY ON SUNDAY MORNING...THEN THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AND FRIDAY. DISCUSSION: THE COLD FRONT WILL EXIT THE AREA EARLY SUNDAY MORNING TAKING THE THUNDERSTORMS WITH IT. HIGH PRESSURE WILL THEN PROVIDE DRY WEATHER UNTIL THURSDAY...WHEN ANOTHER COLD FRONT COULD BRING THUNDERSTORMS FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...REST OF TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 4, 9:47 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
947 PM EDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST EAGLE CREEK RESERVOIR 39.85N 86.31W
08/04/2012 M63 MPH MARION IN ASOS
MEASURED AT EAGLE CREEK ASOS.
0226 PM TSTM WND GST INDIANAPOLIS INT'L AIRP 39.72N 86.29W
08/04/2012 M44 MPH MARION IN ASOS
0305 PM TSTM WND DMG 12 NE INDIANAPOLIS 39.90N 85.99W
08/04/2012 MARION IN AMATEUR RADIO
ONE HEALTY TREE DOWN ACROSS THE ROAD AND PARTIALLY ONTO
A PICK -UP TRUCK. TREE IS ABOUT 50 FEET TALL AND 16 TO
18 INCHES IN DIAMETER. LOCATION APPROX.
0641 PM TSTM WND GST LAFAYETTE 40.41N 86.87W
08/04/2012 M48 MPH TIPPECANOE IN ASOS
0715 PM HAIL TIPTON 40.28N 86.04W
08/04/2012 E0.50 INCH TIPTON IN TRAINED SPOTTER
0716 PM HAIL TIPTON 40.28N 86.04W
08/04/2012 M0.25 INCH TIPTON IN TRAINED SPOTTER
LASTED ABOUT 5 MINUTES...JUST ENDED
0717 PM HAIL WINDFALL 40.36N 85.96W
08/04/2012 E0.25 INCH TIPTON IN TRAINED SPOTTER
0719 PM HAIL 4 S WINDFALL 40.30N 85.96W
08/04/2012 E0.70 INCH TIPTON IN FIRE DEPT/RESCUE
TREE BRANCHES DOWNED.
0719 PM TSTM WND GST 4 S WINDFALL 40.30N 85.96W
08/04/2012 E50 MPH TIPTON IN FIRE DEPT/RESCUE
TREE BRANCHES DOWNED.
0750 PM TSTM WND DMG 5 NE GREENFIELD 39.84N 85.70W
08/04/2012 HANCOCK IN LAW ENFORCEMENT
TREE LIMBS DOWNED AND TREE DOWNED IN ROADWAY AT COUNTY
ROADS 400 NORTH AND 525 EAST.
0800 PM HAIL PARKER CITY 40.19N 85.20W
08/04/2012 E1.00 INCH RANDOLPH IN TRAINED SPOTTER
ESTIMATED SIZE OF NICKLE TO QUARTER
0802 PM TSTM WND GST PARKER CITY 40.19N 85.20W
08/04/2012 E60 MPH RANDOLPH IN LAW ENFORCEMENT
0802 PM HAIL PARKER CITY 40.19N 85.20W
08/04/2012 E0.50 INCH RANDOLPH IN LAW ENFORCEMENT
0806 PM FLOOD WINDFALL 40.36N 85.96W
08/04/2012 TIPTON IN TRAINED SPOTTER
STATE ROAD 213 AND COUNTY ROAD 400 NORTH HAVE FLOODING
OF UNKNOWN DEPTH.
0909 PM FLOOD PARKER CITY 40.19N 85.20W
08/04/2012 RANDOLPH IN AMATEUR RADIO
APPROX 4 TO 6 INCHES OF WATER ON A STREET
&&
EVENT NUMBER IND1200525 IND1200527 IND1200526 IND1200528 IND1200530
IND1200533 IND1200529 IND1200531 IND1200532 IND1200534 IND1200537
IND1200535 IND1200536 IND1200538 IND1200539
NIELDLocal storm report, Aug 4, 10:10 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 4 W TIPTON 40.28N 86.12W
08/04/2012 TIPTON IN EMERGENCY MNGR
2 OUTBUILDINGS DAMAGED... ONE DESTROYED. MODERATE
DAMAGE TO A HOME.
&&
EVENT NUMBER IND1200540
NIELDLocal storm report, Aug 4, 10:11 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1011 PM EDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG TIPTON 40.28N 86.04W
08/04/2012 TIPTON IN EMERGENCY MNGR
TREE DOWNED ON A HOME IN TIPTON.
&&
EVENT NUMBER IND1200541
NIELDSpecial weather statement, Aug 5, 3:47 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT SUN AUG 5 2012
INZ028-029-035-050845-
FOUNTAIN-TIPPECANOE-WARREN-
347 AM EDT SUN AUG 5 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...TIPPECANOE
AND WARREN COUNTIES UNTIL 445 AM EDT...
AT 346 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSPORT...OR 17 MILES NORTHEAST OF
DANVILLE...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LAFAYETTE...
WILLIAMSPORT...
WEST LAFAYETTE...
ATTICA...
RAINSVILLE...
PINE VILLAGE...
SHADELAND...
PURDUE UNIVERSITY...
DAYTON...
BATTLE GROUND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4057 8678 4056 8675 4054 8671 4035 8671
4018 8750 4032 8754 4047 8753 4048 8752
4048 8710 4057 8709
TIME...MOT...LOC 0747Z 245DEG 37KT 4031 8737
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:13 PM EDT | Areal Flood Advisory | IND | Howard, Madison, Tipton | 77 min |
| Aug 4, 8:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 39 min |
| Aug 4, 9:21 PM EDT | Areal Flood Advisory | IND | Randolph | 99 min |
| Aug 5, 4:47 AM EDT | Special Weather Statement | IND | Boone, Carroll, Clinton, Howard, Montgomery, Tipton | 43 min |
| Aug 5, 5:14 AM EDT | Special Weather Statement | IND | Boone, Clinton, Hamilton, Hendricks, Marion | 61 min |
| Aug 5, 5:23 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Madison, Marion | 52 min |
| Aug 5, 5:53 AM EDT | Special Weather Statement | IND | Johnson, Shelby | 52 min |
| Aug 5, 5:56 AM EDT | Special Weather Statement | IND | Hancock | 34 min |
| Aug 5, 6:23 AM EDT | Special Weather Statement | IND | Henry, Rush, Shelby | 52 min |
| Aug 5, 6:32 AM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 28 min |
| Aug 5, 7:17 AM EDT | Special Weather Statement | IND | Decatur, Jackson, Jennings | 43 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.